# SDR CA060516001

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 2,787 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100160001
- Condition: Failed
- Location: Elect Sys
- Part time: 791 hours
- Component: Inverter, 100160001
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND DURING CLIMB-OUT AN INDICATION OF XS1 BUS FAILURE.  THE CREW COMPLETED THE COCKPIT ABNORMAL CHECK LIST FOR THE ITEM AND RETURNED TO DEPARTURE.  MAINTENANCE WAS ADVISED AND MET THE AIRCRAFT UPON ITS RETURN.  INVESTIGATION FOUND THE ODOR OF BURNT ELECTRICAL UPON OPENING OF THE AFT EQUIPMENT BAY DOOR.  FURTHER INVESTIGATION REVEALED THE NR 1 STATIC INVERTER TO BE FAILED.  AN HOUR HAD ELAPSED SINCE THE AIRCRAFT WAS SHUT DOWN AND THE INVERTER WAS STILL HOT TO THE TOUCH AND THE ODOR OF BURNT ELECTRICAL WAS MOST EVIDENT.  THE INVERTER WAS REPLACED AND THE AC ELECTRICAL SYSTEM WAS FUNCTION TESTED SERVICEABLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
